# SDR CALA2020030700592

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 35,190 hours, 12,072 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: E7174000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-35-3-0149 (ORANGE PARTS RACKS 11 SHELF C): O2 GEN 24LH FOUN D EXPENDED UPON. REF BY PEMCO NR 2710N359
